# SDR USAA2012041600003

- Difficulty date: March 31, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 56,727 hours, 37,237 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072366
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROP-IN - APPROX .375 INCH CRACK AT FORWARD CARGO DOOR OPENING AFT FRAME ASSEMBLY AT LOWER STOP FITTING AT BS 492.4, S24R.  REPAIRED FORWARD CARGO DOOR OPENING AFT FRAME ASSEMBLY IAW EA 202177.
